M4OHN makes me feel like crap
- 10-12-2004, 12:23 AM
M4OHN makes me feel like crap
Despite everyone elses experiences, M4OHN makes me feel horrible. I feel almost as bad as when I'm on M1T, but this is different, because I can deal with M1T.
I've been paying close attention to the little details the past 2 weeks, expecting the flu to set in any day, and been in a lot of denial over the source of this feeling. I have little to no appetite, very little libido, very little energy, and want to sleep all the time. And I mean sleep ALL THE TIME. Getting to the gym everyday is the ultimate chore. My appetite is so suppressed that eating makes me almost sick at every meal.
My cycle has looked like this so far:
M4OHN 16mg/ED split in 4 doses
M-Dien 4mg/ED split in 4 doses
4AD Cyp 2200mg/EW with EOD injections
transdermal formestane 50mg/ED
HCG 500IU each Monday and Tuesday (swale's protocol)
I've done M-Dien with 4AD before with great results. I thought that adding M4OHN would be an interesting addition, but it has hammered me into the ground.
Starting today, I've dropped the M4OHN and M-Dien, am taking a week off the orals, and will start M14ADD next week @ 100mg/ED. I've used 4AD and M14ADD together without estrogen related problems, and would really like to be able to look forward to feeling energetic again.
My other supplements up til now have been pretty basic: multi, fish oil, creatine, milk thistle, EC, extra calcium, pottassium, anti-oxidants, blah blah blah...
I'd like to say it's a potent anabolic at least, but I really can't even say that. My workouts have been lame and inconsistent; hardly anything to gauge effectiveness from.
....One strange side effect I noticed while using M4OHN was exactly the same feeling I get from clenbuterol. When yawning deeply, I get a shooting pins-and-needles feeling out to my extremities. It definetly has some type of potent CNS activity, but in what way, I don't know, because it doesn't help me.
I hope I'm not the only one out there that has experienced this. Please chime in with anything.
- 10-12-2004, 01:09 AM
- 10-12-2004, 01:09 AM
first i've heard of negative CNS sides from MOHN. i ran it at near 40mg/QD and loved it for exactly the opposite sides you've experienced. how can you be sure the mohn is the cause of those sides, and not the other 4 substances you've stacked on top of it? it might not be any 1 drug, but a combination of some of them. you are taking quite a bit of supplements. could be negative synergy.
10-12-2004, 01:23 AM
10-12-2004, 01:52 AM
10-12-2004, 01:59 AM
Originally Posted by chasec
That's what I was thinking as well, hard to isolate the effect of the M4OHN from the rest, were'nt you also recently taking bromocriptine?
Maybe down the road you should try M4ohn by itself?
I would, you might discover it's something else in that stack.
10-12-2004, 12:26 PM
Good info to know, it could be4 the stacking of the compounds. I felt really good on mohn also, my libido was through the roof wich I thought was odd being that its a nor derivative. But I also ran it alone with no other compounds. Based on the way it made me feel as a single compound I was going to use it stacked with 1test or fina instead of 4ad.
Thanks for the feedback
10-12-2004, 12:55 PM
Originally Posted by Rogue Drone
Yeah, I was taking bromo, and had been for awhile. I dropped it a few days into this cycle because it was very hard to eat. It turned out bromo wasn't the main cause of the appetite suppression though.
I definetly am going to try M4OHN by itself some other time.
The reason I feel as confident as I do is because I've used this combination before. What I was kind of expecting and hoping for was M5AA-like strength gains with better anabolism. The formestane used just to keep myself dry, as I bloat quickly and easily from virtually everything.
Diet has been pretty good. I've found I can kind of prime my appetite a little by drinking some juice, (in this case grapefruit), before each meal. When I don't do this, eating is more like force feeding.
10-16-2004, 12:34 AM
Big Update: False Alarm
Sorry to blow the whistle on this one guys. It turns out my problem wasn't the M4OHN at all.
I have Crohn's disease, and it's been on and off bad since adolescence. The symptons were nearly non-existent during this relapse, only they started to rear their head weeks after the inflamation crippled me.
After seeing my GI guy, he's got me on a 5 day course of entocort. He claims this is all that it will take to put the disease back into remission, and energy levels should recovery quickly.
10-18-2004, 09:09 AM
Wow, sorry to hear about the Crohn's. Best of luck to you and knocking that out.
At least you found out what was causing the problems though.
10-18-2004, 12:01 PM
Sorry to hear about that Rhino. Although, I don't have Chron's, my Mom does, so I kind of know what you're going through. She had surgery last year and seems to be fine, at least for now. Cosmo, a bro here on the board, also has Chron's.
There's a great doc at UCLA Medical Center that treats Chron's. If you're interested, let me know and I can get his name for you.
I hope things get better for you soon.
10-22-2004, 03:51 PM
Yeah M4OHN made my crohns go nuts on me, I think its one of the more potent steroids at boosting the immune system. How long after you started the m-dien m-4ohn did you start feeling like that? Good to hear m-14add worked for you... ive had 5 grams sitting here in front of me ive been wanting to try so bad but was afraid it would **** me, think i might go for it now.
10-22-2004, 06:49 PM
Originally Posted by Cosmo
I didn't actually think the orals would have any direct effect on the condition. Damnit, that sucks.
I finished the 5 days of entocort and am in arguably worse condition than I was a week ago. The entocort did nothing for me. I'm in constant pain now, am tired as all sin, and am losing an increasing amount of blood.
Last minute I decided to stick with the M-Dien instead of the M14ADD because I wanted to keep bloating minimal. This might have been a huge mistake.
What I'm dealing with seems to consist of so many variables that I'm ready to throw in the towel on this cycle because I just don't know what is preventing me from going back into remission.
My plan as of this writing is to drop all orals. Unless someone suggests otherwise, I'm gonna keep pinning 4AD, and maybe throw in some 5AA Cyp.
10-23-2004, 03:11 AM
I agree with that descision to cut the methyls, you taking 9mg/3caps of the entocort? It helped me a ton when it could actually GET THROUGH my intestines... the thing with entocort is its designed to be absorbed in the ileum of the small intestine which means it has to get to the end of it, and with the way crohns can swell the intestines up it can be nearly impossbile to get through for days to have any effect... I would really like to hear more about your condition and its history up to this point. Ive had one of the most serious cases my doc has seen (and hes seen alot) and now im his patient that is doing the best. As for the 4AD and the 5aa cyp... In my opinion the 4ad should be OK (for most it seems ok and some not) but the 5aa cyp I dont really know of its effect on the immune system... im gonna look it up when i have some time.
Shoot me a PM
Similar Forum Threads
- By Sculptor in forum SupplementsReplies: 36Last Post: 05-13-2014, 07:26 PM
- By JamesEkpah in forum Cycle InfoReplies: 12Last Post: 08-18-2012, 01:18 PM
- By 996ttelise in forum SupplementsReplies: 5Last Post: 06-10-2011, 12:11 PM
- By Zack in forum AnabolicsReplies: 24Last Post: 02-24-2004, 04:22 AM
- By Zack in forum AnabolicsReplies: 4Last Post: 01-28-2004, 12:54 AM